Accessible parts of the boundary for domains in metric measure spaces
Avainsanat:
Visible boundary, metric measure space, John domainAbstrakti
We prove in the setting of
Viittaaminen
Gibara, R., & Korte, R. (2022). Accessible parts of the boundary for domains in metric measure spaces. Annales Fennici Mathematici, 47(2), 695–706. https://doi.org/10.54330/afm.116365
Copyright (c) 2022 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.